Canonical homotopy operators for the complex in strictly pseudoconvex domains
Mats Andersson; Jörgen Boo; Joaquim Ortega-Cerdà
Bulletin de la Société Mathématique de France (1998)
- Volume: 126, Issue: 2, page 245-271
- ISSN: 0037-9484
Access Full Article
topHow to cite
topReferences
top- [1] AMAR (E.). — Extension de fonctions holomorphes et courants, Bull. Sc. Math., 2e série, t. 107, 1983, p. 25-48. Zbl0543.32007MR85c:32025
- [2] ANDERSSON (M.). — Formulas for the L2 minimal solutions of the ∂∂-equation in the unit ball of ℂn, Math. Scand., t. 56, 1985, p. 43-69. Zbl0591.32004MR87d:32036
- [3] ANDERSSON (M.). — Values in the interior of the L2-minimal solutions of the ∂∂-equation in the unit ball of ℂn, Pub. Mat., t. 32, 1988, p. 179-189. Zbl0667.32014MR90c:32028
- [4] ANDERSSON (M.), BOO (J.). — Canonical homotopy operators for the ∂ complex in strictly pseudoconvex domains. — Preprint Göteborg, 1996.
- [5] ANDERSSON (M.), BOO (J.). — Approximate formulas for canonical homotopy operators for ∂ in strictly pseudoconvex domains. — Preprint Göteborg, 1997.
- [6] ANDERSSON (M.), ORTEGA-CERDÀ (J.). — Canonical homotopy operators for ∂ in the ball with respect to the Bergman metric. — Preprint Göteborg, 1995.
- [7] BERNDTSSON (B.). — Integral formulas for the ∂∂ equation and zeros of bounded holomorphic functions in the unit ball, Math. Ann., t. 249, 1980, p. 163-176. Zbl0414.31007MR81m:32012
- [8] BERNDTSSON (B.). — L2 Methods for the ∂ Equation. — KASS Univ. Press, Göteborg, 1995.
- [9] BERNDTSSON (B.), ANDERSSON (M.). — Henkin-Ramirez formulas with weight factors, Ann. Inst. Fourier, t. 32, 3, 1982, p. 91-110. Zbl0466.32001MR84j:32003
- [10] BRUNA (J.). — Nucleos de Cauchy en dominios estrictamente pseudoconvexos y operadores integrales que invierten la ecuación ∂. — Contribuciones matématicas en honor a Luis Vigil, Universidad de Zaragoza, 1984.
- [11] CHARPENTIER (P.). — Formules explicites pour les solutions minimales de l'équation ∂u = f dans la boule et dans le polydisque de ℂn, Ann. Inst. Fourier, t. 30, 1980, p. 121-154. Zbl0425.32009MR82j:32009
- [12] DONELLY (H.), FEFFERMAN (C.). — L2 cohomology and index theorems for the Bergman metric, Ann. Math., t. 118, 1983. Zbl0532.58027
- [13] FOLLAND (G.B.), KOHN (J.J.). — The Neumann Problem for the Cauchy-Riemann Complex, Annals of Mathematics Studies, t. 75, 1972. Zbl0247.35093MR57 #1573
- [14] GRIFFITHS (P.), HARRIS (J.). — Principles of Algebraic Geometry. — Wiley Interscience, 1978. Zbl0408.14001MR80b:14001
- [15] GRADSHTEYN (I.S.), RYZHIK (I.M.). — Tables of integrals, series, and products. — Academic Press, 1980. Zbl0521.33001MR81g:33001
- [16] HARVEY (F.), POLKING (J.). — The ∂-Neumann solution to the inhomogeneous Cauchy-Riemann equation in the ball in ℂn, Trans. Amer. Math. Soc., t. 281, 1984, p. 587-613. Zbl0552.32018MR85e:32006
- [17] KERZMAN (N.), STEIN (E.). — The Szegö kernel in terms of Cauchy-Fantappiè kernels, Duke Math. J., t. 45, 1978, p. 197-224. Zbl0387.32009MR58 #22676
- [18] LIGOCKA (E.). — The Hölder continuity of the Bergman projection and proper holomorphic mappings, Studia Math., t. 80, 1984, p. 89-107. Zbl0566.32017MR86e:32030
- [19] HENKIN (G.). — Solutions with estimates of the H. Levy and Poincaré-Lelong equations. Constructions of the functions of the Nevanlinna class with prescribed zeros in strictly pseudoconvex domains, Dokl. Akad. Nauk. SSR, t. 224, 1975, p. 3-13. Zbl0333.35056MR57 #6511
- [20] RUDIN (W.). — Function Theory in the Unit Ball of ℂn. — Springer-Verlag, 1980. Zbl0495.32001MR82i:32002
- [21] SKODA (H.). — Valeurs au bord pour les solutions de l'opérateur d" et caractérisation de zéros des fonctions de la classe de Nevanlinna, Bull. Soc. Math. France, t. 104, 1976, p. 225-299. Zbl0351.31007MR56 #8913